Alert archive / Montana / High Wind Watches in 2012
High Wind Watch 2, NWS Glasgow, MT
NWS Glasgow, MT issued this high wind watch at Jan 24, 2012, 3:31 AM MST for 9 counties in Montana. It took effect at Jan 25, 2012, 8:00 AM MST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Jan 24, 2012, 3:31 AM MST (10:31 UTC)
- In effect from
- Jan 25, 2012, 8:00 AM MST
- Expired
- Jan 25, 2012, 3:32 AM MST
- In force
- Issued by
- NWS Glasgow, MT
Counties Dawson County, MT, Garfield County, MT, McCone County, MT, Petroleum County, MT, Phillips County, MT, Prairie County, MT, Richland County, MT, Valley County, MT, Wibaux County, MT
The radar
The Glasgow radar (KGGW), 88 km from the middle of the area, began a volume at 10:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Glasgow Intl Airport, MT (KGGW), launched 00:00Z, 10.5 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1614 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- -27 m²/s²
- 0-3 km storm-relative helicity
- 84 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
165 WWUS75 KGGW 241031 NPWGGW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GLASGOW MT 331 AM MST TUE JAN 24 2012 MTZ016-017-021-022-059>061-242300- /O.NEW.KGGW.HW.A.0002.120125T1500Z-120126T0300Z/ CENTRAL AND SOUTHEAST PHILLIPS-CENTRAL AND SOUTHERN VALLEY- PETROLEUM-GARFIELD-NORTHERN PHILLIPS-SOUTHWEST PHILLIPS- NORTHERN VALLEY- INCLUDING THE CITIES OF...MALTA...SACO...GLASGOW...FORT PECK... HINSDALE...FRAZER...WINNETT...JORDAN...WHITEWATER...ZORTMAN... OPHEIM 331 AM MST TUE JAN 24 2012 ...HIGH WIND WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING... THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING. * WINDS...WEST WINDS 30 TO 40 MPH WITH GUSTS TO 60 MPH. * TIMING...THE WINDS WILL INCREASE MID MORNING... REACH THEIR PEAK DURING THE AFTERNOON... THEN DIMINISH IN THE EVENING. * IMPACTS...THE STRONG WINDS WILL MAKE TRAVEL HAZARDOUS ESPECIALLY FOR HIGH PROFILE VEHICLES AND CAUSE LOOSE OBJECTS TO BLOW AROUND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. NOW WOULD BE THE BEST TIME TO SECURE ANY LOOSE TRASH... LAWN SUPPLIES... AND OTHER LIGHT WEIGHT OBJECTS THAT COULD BLOW AWAY OR CAUSE DAMAGE DURING A HIGH WIND EVENT. && $$ MTZ023>027-242300- /O.NEW.KGGW.HW.A.0002.120125T1800Z-120126T0600Z/ MCCONE-RICHLAND-DAWSON-PRAIRIE-WIBAUX- INCLUDING THE CITIES OF...CIRCLE...SIDNEY...FAIRVIEW...GLENDIVE... RICHEY...TERRY...WIBAUX 331 AM MST TUE JAN 24 2012 ...HIGH WIND WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING... * WINDS...WEST WINDS 30 TO 40 MPH WITH GUSTS TO 60 MPH. * TIMING...THE WINDS WILL INCREASE MID MORNING... REACH THEIR PEAK DURING THE AFTERNOON... THEN DIMINISH IN THE EVENING. * IMPACTS...THE STRONG WINDS WILL MAKE TRAVEL HAZARDOUS ESPECIALLY FOR HIGH PROFILE VEHICLES AND CAUSE LOOSE OBJECTS TO BLOW AROUND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. NOW WOULD BE THE BEST TIME TO SECURE ANY LOOSE TRASH... LAWN SUPPLIES... AND OTHER LIGHT WEIGHT OBJECTS THAT COULD BLOW AWAY OR CAUSE DAMAGE DURING A HIGH WIND EVENT. && $$
2 follow-up statements
787 WWUS75 KGGW 242144 NPWGGW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GLASGOW MT 244 PM MST TUE JAN 24 2012 MTZ016-017-021-022-059>061-251000- /O.CON.KGGW.HW.A.0002.120125T1500Z-120126T0300Z/ CENTRAL AND SOUTHEAST PHILLIPS-CENTRAL AND SOUTHERN VALLEY- PETROLEUM-GARFIELD-NORTHERN PHILLIPS-SOUTHWEST PHILLIPS- NORTHERN VALLEY- INCLUDING THE CITIES OF...MALTA...SACO...GLASGOW...FORT PECK... HINSDALE...FRAZER...WINNETT...JORDAN...WHITEWATER...ZORTMAN... OPHEIM 244 PM MST TUE JAN 24 2012 ...HIGH WIND WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING... A HIGH WIND WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING. * WINDS...WEST WINDS 30 TO 40 MPH WITH GUSTS TO 60 MPH. * TIMING...THE WINDS WILL INCREASE MID MORNING... REACH THEIR PEAK DURING THE AFTERNOON... THEN DIMINISH IN THE EVENING. * IMPACTS...THE STRONG WINDS WILL MAKE TRAVEL HAZARDOUS ESPECIALLY FOR HIGH PROFILE VEHICLES AND CAUSE LOOSE OBJECTS TO BLOW AROUND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. NOW WOULD BE THE BEST TIME TO SECURE ANY LOOSE TRASH... LAWN SUPPLIES... AND OTHER LIGHT WEIGHT OBJECTS THAT COULD BLOW AWAY OR CAUSE DAMAGE DURING A HIGH WIND EVENT. && $$ MTZ023>027-251000- /O.CON.KGGW.HW.A.0002.120125T1800Z-120126T0600Z/ MCCONE-RICHLAND-DAWSON-PRAIRIE-WIBAUX- INCLUDING THE CITIES OF...CIRCLE...SIDNEY...FAIRVIEW...GLENDIVE... RICHEY...TERRY...WIBAUX 244 PM MST TUE JAN 24 2012 ...HIGH WIND WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING... A HIGH WIND WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING. * WINDS...WEST WINDS 30 TO 40 MPH WITH GUSTS TO 60 MPH. * TIMING...THE WINDS WILL INCREASE LATE MORNING... REACH THEIR PEAK DURING THE LATE AFTERNOON... THEN DIMINISH IN THE EVENING. * IMPACTS...THE STRONG WINDS WILL MAKE TRAVEL HAZARDOUS ESPECIALLY FOR HIGH PROFILE VEHICLES AND CAUSE LOOSE OBJECTS TO BLOW AROUND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. NOW WOULD BE THE BEST TIME TO SECURE ANY LOOSE TRASH... LAWN SUPPLIES... AND OTHER LIGHT WEIGHT OBJECTS THAT COULD BLOW AWAY OR CAUSE DAMAGE DURING A HIGH WIND EVENT. && $$
188 WWUS75 KGGW 251032 NPWGGW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GLASGOW MT 332 AM MST WED JAN 25 2012 MTZ016-021-059-060-251800- /O.UPG.KGGW.HW.A.0002.120125T1500Z-120126T0300Z/ /O.NEW.KGGW.HW.W.0004.120125T1200Z-120126T0100Z/ CENTRAL AND SOUTHEAST PHILLIPS-PETROLEUM-NORTHERN PHILLIPS- SOUTHWEST PHILLIPS- INCLUDING THE CITIES OF...MALTA...SACO...WINNETT...WHITEWATER... ZORTMAN 332 AM MST WED JAN 25 2012 ...HIGH WIND WARNING IN EFFECT UNTIL 6 PM MST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 6 PM MST THIS AFTERNOON. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * WINDS...WEST WINDS 30 TO 45 MPH WITH GUSTS TO 70 MPH. * TIMING...THE WINDS WILL INCREASE THIS MORNING... REACH THEIR PEAK DURING THE AFTERNOON... THEN DIMINISH IN THE EARLY EVENING. * IMPACTS...THE STRONG WINDS WILL MAKE TRAVEL HAZARDOUS ESPECIALLY FOR HIGH PROFILE VEHICLES AND CAUSE LOOSE OBJECTS TO BLOW AROUND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ MTZ017-022-061-251800- /O.UPG.KGGW.HW.A.0002.120125T1500Z-120126T0300Z/ /O.NEW.KGGW.HW.W.0004.120125T1800Z-120126T0600Z/ CENTRAL AND SOUTHERN VALLEY-GARFIELD-NORTHERN VALLEY- INCLUDING THE CITIES OF...GLASGOW...FORT PECK...HINSDALE... FRAZER...JORDAN...OPHEIM 332 AM MST WED JAN 25 2012 ...HIGH WIND WARNING IN EFFECT FROM 11 AM THIS MORNING TO 11 PM MST THIS EVENING... THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 11 PM MST THIS EVENING. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * WINDS...WEST WINDS 30 TO 40 MPH WITH GUSTS TO 60 MPH. * TIMING...THE WINDS WILL INCREASE BY LATE MORNING... REACH THEIR PEAK DURING THE AFTERNOON... THEN DIMINISH BY LATE EVENING. * IMPACTS...THE STRONG WINDS WILL MAKE TRAVEL HAZARDOUS ESPECIALLY FOR HIGH PROFILE VEHICLES AND CAUSE LOOSE OBJECTS TO BLOW AROUND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ MTZ023>027-251800- /O.UPG.KGGW.HW.A.0002.120125T1800Z-120126T0600Z/ /O.NEW.KGGW.HW.W.0004.120125T1800Z-120126T0600Z/ MCCONE-RICHLAND-DAWSON-PRAIRIE-WIBAUX- INCLUDING THE CITIES OF...CIRCLE...SIDNEY...FAIRVIEW...GLENDIVE... RICHEY...TERRY...WIBAUX 332 AM MST WED JAN 25 2012 ...HIGH WIND WARNING IN EFFECT FROM 11 AM THIS MORNING TO 11 PM MST THIS EVENING... THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 11 PM MST THIS EVENING. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * WINDS...WEST WINDS 30 TO 40 MPH WITH GUSTS TO 60 MPH. * TIMING...THE WINDS WILL INCREASE BY LATE MORNING... REACH THEIR PEAK DURING THE LATE AFTERNOON... THEN DIMINISH IN THE EVENING. * IMPACTS...THE STRONG WINDS WILL MAKE TRAVEL HAZARDOUS ESPECIALLY FOR HIGH PROFILE VEHICLES AND CAUSE LOOSE OBJECTS TO BLOW AROUND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ MTZ018>020-062-251800- /O.NEW.KGGW.HW.W.0004.120125T1800Z-120126T0600Z/ DANIELS-SHERIDAN-WESTERN ROOSEVELT-EASTERN ROOSEVELT- INCLUDING THE CITIES OF...SCOBEY...PLENTYWOOD...MEDICINE LAKE... WOLF POINT...POPLAR...CULBERTSON 332 AM MST WED JAN 25 2012 ...HIGH WIND WARNING IN EFFECT FROM 11 AM THIS MORNING TO 11 PM MST THIS EVENING... THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 11 PM MST THIS EVENING. * WINDS...WEST WINDS 30 TO 40 MPH WITH GUSTS TO 60 MPH. * TIMING...THE WINDS WILL INCREASE BY LATE MORNING... REACH THEIR PEAK DURING THE LATE AFTERNOON... THEN DIMINISH IN THE EVENING. * IMPACTS...THE STRONG WINDS WILL MAKE TRAVEL HAZARDOUS ESPECIALLY FOR HIGH PROFILE VEHICLES AND CAUSE LOOSE OBJECTS TO BLOW AROUND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$
What forecasters said that day
The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Glasgow, MT wrote its last area forecast discussion before this high wind watch went out at Jan 23, 9:11 PM MST, 6 hours 20 minutes earlier.
Area forecast discussion, Jan 23, 9:11 PM MST, 6 hours 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GLASGOW MT 911 PM MST MON JAN 23 2012 .SHORT TERM...FOR NORTHEAST MONTANA...TONIGHT THROUGH WEDNESDAY... EVENING UPDATE... NO MAJOR CHANGES FOR THIS EVENING. ONLY UPDATED GRIDS TO DROP HOURLIES A LITTLE SLOWER... AS THE CLOUD COVER TAKES A COUPLE MORE HOURS TO THIN THAN ANTICIPATED. THE REMAINDER OF THE FORECAST LOOKS GOOD WITH NO CHANGES ANTICIPATED. ISOLATED SNOW SHOWERS WILL EXIT TO THE NORTH AND EAST THIS EVENING BEFORE MIDNIGHT. CLOUD COVER WILL CONTINUE TO EXIT THE EAST AS WELL. CLEARING SKIES AFTER MIDNIGHT WILL QUICKLY BRING DROPPING TEMPERATURES AND SHOULD GET THE HOURLIES BACK ON TRACK. GAH PREVIOUS SHORT TERM DISCUSSION... A WEAK CLIPPER WILL SWING ACROSS SOUTHERN SASKATCHEWAN TONIGHT. THIS WILL GENERATE MID TO LOW CLOUDS AND DEVELOP MODERATE WESTERLY WINDS. NOT ANTICIPATING ENOUGH MOISTURE TO WARRANT POPS...BUT HAVE INCLUDED FLURRIES FOR EASTERN ZONES AFTER MIDNIGHT. BEHIND THE WEAK COLD FRONT THE NW FLOW SHOULD CLEAR SKIES FROM THE WEST. MODELS GUIDANCE SUGGEST THIS WILL LEAD TO NEAR NORMAL LOWS...IN THE SINGLE DIGITS TO LOW TEENS TONIGHT. TUESDAY...EXPECT WEAK RIDGING TO ZONAL FLOW ALOFT TO RESULT IN MOSTLY CLEAR SKIES. HIGH PRESSURE DEVELOPING OVER THE GREAT BASIN WILL PRODUCE A SOUTHWESTERLY BREEZE. THIS WILL LEAD TO A SLIGHT WARMING ABOVE NORMAL AS A WARM FRONT APPROACHES. TUESDAY NIGHT...WARMING WILL CONTINUE BEHIND THE WARM FRONT WITH 850MB TEMPERATURES RISING TO AROUND +6*C AND 1000MB-500MB THICKNESS HEIGHTS INCREASING TO AROUND 545DM. OVERNIGHT LOWS SHOULD BECOME AROUND 10*F TO 15*F WARMER THAN THE PREVIOUS NIGHT. WEDNESDAY...A MORE SIGNIFICANT UPPER DISTURBANCE/SHORTWAVE DEVELOPS OVER SOUTHERN ALBERTA. THE LEE TROUGH SETS UP A TIGHT N-S SURFACE PRESSURE GRADIENT ACROSS NEMONT...AROUND A 12MB DIFFERENCE. IN PARALLEL WITH THE SURFACE FLOW...THE JET AT 850MB- 700MB SUGGESTS WINDS OF 65 TO 75 KTS AS SEEN WITH BUFKIT. HOWEVER THE WIDESPREAD LOW LEVEL SKY COVER COULD PUT A LID ON MIXING WINDS TO THE SURFACE. THE MAIN WIND THREAT COULD BE OVER HIGHER ELEVATIONS. WINDS SHOULD HELP RAMP UP MAXIMUM TEMPERATURES WELL ABOVE NORMAL...INTO THE 40S. HAVE SLIGHT CHANCE PRECIPITATION IN THE GRIDS WHICH STILL LOOKS GOOD CONSIDERING THE LACK OF QPF. TEMPERATURES WILL BE WARM ENOUGH FOR LIGHT RAIN SHOWERS. THE LACK OF SIGNIFICANT PRECIPITATION DUE TO THE LACK OF MOISTURE COULD BE THE LIMITING FACTOR ON PREVENTING THE STRONG WINDS FROM REACHING THE SURFACE. SCT .LONG TERM...WEDNESDAY NIGHT THROUGH MONDAY... WEAK SHORTWAVE SLIDES THROUGH THE NORTHERN PLAINS ON THURSDAY PULLING A COLD FRONT ACROSS MONTANA. A SECOND SHORTWAVE FOLLOWS ON FRIDAY DIGGING A TROF INTO THE MIDWEST. UPPER FLOW BECOMES MORE NORTHWEST AND COLD AIR LINGERS OVER THE NORTHERN PLAINS THROUGH SATURDAY. FLOW BACKS TO THE WEST BY SUNDAY WITH TEMPERATURES MODERATING WITH WARM AIR SPREADING EAST OF THE DIVIDE. PRECIPITATION CHANCES ARE SCATTER SHOT WITH NO STRONG FEATURES IN THE FLOW AND MODELS DIFFERING ON THE WEAK WAVES. EBERT PREVIOUS LONG TERM DISCUSSION...NORTHWEST FLOW ALOFT IS EXPECTED THROUGH THE PERIOD. A COLD FRONT WITH A SHORTWAVE TROUGH THURSDAY AND THURSDAY NIGHT WILL BRING A CHANCE OF RAIN AND SNOW SHOWERS. THIS WILL BRING SOMEWHAT COLDER AIR BACK INTO THE REGION FOR FRIDAY AND SATURDAY. TEMPERATURES WILL BE AT OR SLIGHTLY ABOVE NORMAL FOR LATE JANUARY. A SHORTWAVE RIDGE WILL KEEP SATURDAY DRY. BEYOND SATURDAY...THE MODELS TRACK A SHORTWAVE TROUGH FOR SUNDAY DIFFERENTLY WITH THE GFS TO THE WEST AND ECMWF TO THE EAST OF MONTANA. NEXT MONDAY...BOTH THE GFS (WARM FRONT AHEAD OF RIDGE) AND ECMWF (COLD FRONT AND SHORTWAVE TROUGH) WANT TO BRING PRECIP INTO THE AREA BUT FOR COMPLETELY DIFFERENT REASONS. WILL MENTION A SLIGHT CHANCE OF SNOW FOR NOW. FORRESTER && .AVIATION... VFR CONDITIONS THRU THE TAF PERIOD. MID AND HIGH CLOUDS WILL CONTINUE THIS EVENING AS UPPER LEVEL TROUGH PASSES OVERHEAD. MAYBE A FEW LIGHT SNOW SHOWERS NORTH OF KGGW TO KOLF. OTHERWISE...CLEARING OUT BY MORNING WITH LIGHT WINDS VEERING TO THE WNW. A MORE S TO SW 10 TO 15 KT FLOW REGIME SETS UP AFT 18Z TUES. MOYER && .GLASGOW WATCHES/WARNINGS/ADVISORIES...NONE. && WEATHER.GOV/GLASGOW
Hazardous weather outlook, Jan 23, 2:30 PM MST, 13 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GLASGOW MT 230 PM MST MON JAN 23 2012 MTZ016>027-059>062-241100- CENTRAL AND SOUTHEAST PHILLIPS-CENTRAL AND SOUTHERN VALLEY- DANIELS-SHERIDAN-WESTERN ROOSEVELT-PETROLEUM-GARFIELD-MCCONE- RICHLAND-DAWSON-PRAIRIE-WIBAUX-NORTHERN PHILLIPS- SOUTHWEST PHILLIPS-NORTHERN VALLEY-EASTERN ROOSEVELT- 230 PM MST MON JAN 23 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST MONTANA. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A STRONG UPPER LEVEL DISTURBANCE MOVING ACROSS THE REGION WEDNESDAY WILL GENERATE STRONG WESTERLY WINDS OVER NORTHEAST MONTANA. WINDS OF 20 TO 30 MILES PER HOUR WILL PICK UP IN THE MORNING AND CONTINUE THROUGH THE AFTERNOON. THE STRONGEST WINDS ARE EXPECTED OVER HIGHER TERRAIN...SUCH AS THE LITTLE ROCKIES... WHERE GUSTS OF 35 TO 50 MPH MIGHT OCCUR. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
Nearby
High Wind Watches in Montana, 2012Every high wind watch in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.